MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
It was reported that during a transcarotid artery revascularization (tcar) procedure, the enroute 014 guidewire caused a dissection during advancing.The arterial sheath was removed, the artery was re-accessed and the procedure was completed successfully.No intervention was performed.There was no adverse patient effect as a result of the incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation completed as part of this report.

Brand Name
ENROUTE .014" GUIDEWIRE
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22,
EI  H91 CK22,
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22,
EI   H91 CK22,
Manufacturer Contact
amy carter
parkmore west business park
galway, H91 C-K22,
EI   H91 CK22,
MDR Report Key21880380
Report Number3006010712-2025-00021
Device Sequence Number8742144
Product Code DQX
UDI-Device Identifier10811311020543
UDI-Public(01)10811311020543(17)280229(10)8846861
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR-014-GW
Device Lot Number8846861
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown